# SDR DALA2025071105221

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N420DX
- Make and model: Airbus A330-941
- Aircraft serial: 2021
- Aircraft time: 12,536 hours, 1,428 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3420 DOOR 1R OPEN INDICATION, DURING TAXI OUT EVEN THOUGH DOOR WAS CLOSED. CORRECTIVE ACTION: R/R DOOR 1R PROX SNSR 10MJ LOCKING MECHANISM PER A330 AMM 52-71. (7435118)
